# SDR SWAA2021051246954

- Difficulty date: February 2, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER SUPPORT HAS CHAFING DAMAGE AT BS727A JUST ABOVE NO.5 FLAP TRACK. / REPLACED FAIRING FORMER SUPPORT AT BS 727A ABOVE NO. 5 FLAP IAW SRM 51-40-00-0G-0 AND BOEING DWG 149A7501. 59887U 02/11/21
